# SDR DL75A981332

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Out Of Position
- Location: 3r Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, R AFT ENTRY DOOR LIGHT CAME ON.  F/A TRIED TO GET HANDLE TO LOCK DOWN, NO LUCK.  RETURNED TO ATL.  FOUND 3R DOOR SLIDE SHIFTED OFF FWD SUPPORT.  REPOSITIONED SLIDE, DOOR CLOSES NORM.
